# SDR SWAA2019060733441

- Difficulty date: May 26, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK FORWARD EDGE OF STIFFENING BEADS CRACKED BETWEEN BS. 663.75 TO BS. 675, BETWEEN RBL 39 TO RBL 60.  / REPAIRED CUTOUT WEB IAW SRM.
